Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Wanted to lose weight. Taking birth control pills, oxyelite pro, delayed periods. Causes for delay?

about two months ago I started using a product oxyelite pro to lose weight. I was and still am on birth control pills. I have not started my period since. I discontinued the oxylelite pro after I realized my period was late. I have taken over a dozen pregnancy tests and took a few first thing in the morning and still negative. Can you help me?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for posting your query.
As you mentioned you were using Oxyelite pro two months ago and now you are not having your periods despite negative pregnancy tests.
Oxyelite pro contains large amount of caffeine which adversely effect your periods. It could be possible cause that you are not having your periods.
Take plenty of water and regularly exercise.
Kindly avoid Oxyelite pro during pregnancy and visit your doctor and get ultrasound done to rule out pregnancy and other possible cause that may delay periods.
hope it helps.
Take Care!
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor